# SDR SWAA001798

- Difficulty date: September 20, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 42,314 hours, 31,255 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 963820
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BS 178 RT AND LT O/B CHORD ANGLES CRACKED.  REMOVED AND REPLACED CHORD ANGLES PER ACO 7342-53.
